# SDR AALA202405131700

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 38,495 hours, 16,197 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L40010552GT
- Condition: Sticks
- Location: Lavatory E
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-E DOOR STICKS AND IS DIFFICULT TO OPEN OR CLOSE. REMOVED AND REPLACED LAVATORYE-DOOR. PER AMM 25-40-14-401.
